MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES G-8650, 86MM INSERT S/F 15/BX; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES G-8650, 86MM INSERT S/F 15/BX; CLAMP, VASCULAR
Model Number G-8650
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that a base of the insert was broken, and the insert pad had been cut.Applied medical has reviewed the details surrounding the event and the returned unit and is unable to determine the root cause of the event based on the evaluation of the returned unit and description of the event.This a combined initial/final report.
 
Event or Problem Description
Type of procedure performed: cardiac surgery.Hospital: [name] "(b)(4).On (b)(6) 2021: during coronary artery bypass grafting during clamping the vessel, the surgeon replaced the insert in question to another new one because it was unusual.It was found the insert in question was broken after the surgery.The procedure was completed with no problem, and no adverse event occurred.The surgeon used the clamp manufactured by amr with the insert in question.The separated pad at damaged section was cut by the surgeon probably, however no further information provided from the hospital." comments from cosmotec: the hospital returned the complaint sample and will be returned to applied medical to investigate.Investigation report for this case is required as soon as possible.Type of intervention: replaced the insert in question to another new one.Patient status: no health damage was reported for the patient.

Brand Name
G-8650, 86MM INSERT S/F 15/BX
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key12071678
Report Number2027111-2021-00546
Device Sequence Number19761360
Product Code DXC
UDI-Device Identifier00607915111281
UDI-Public(01)00607915111281(17)250313(30)01(10)1381359
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K883790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2025
Device Model NumberG-8650
Device Catalogue Number100063401
Device Lot Number1381359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1